# SDR SWAA2022021516636

- Difficulty date: June 18, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 42,103 hours, 24,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; STA. 787+5' THERE IS A SIDEWALL SUPPORT BRACKET WITH CORROSION LH SIDE. / REMOVED CORROSION DAMAGE ON SIDEWALL SUPPORT BRACKET; VERIFIED ALLOWABLE LIMITS: (NO ALLOWABLE LIMITS FOR SIDEWALL SUPPORT) THEREFORE IS OUT OF LIMITS . RECEIVED SIDEWALL SUPPORT ANGLE FROM BACKSHOP (W/O #37892-1600-0001) LOCATED AND DRILLED NEW PART; INSTALLED AND C.I.C. I/A/W SRM: 51-40-02-0G-0; SRM: 51-10-02-0G-0; SRM: 51-40-05-0G-0; AMM 51-21-41-370-803; AMM: 51-21-72-370-804.
